Open Access
Translator Disclaimer
November 1997 Asymptotic behavior of some interactive population flow models
Wolfgang Stadje
Ann. Appl. Probab. 7(4): 837-854 (November 1997). DOI: 10.1214/aoap/1043862413

Abstract

This paper is concerned with Markov chain models for flows of a finite population among a set of groups, where the individuals base their decisions on which group to go next partially on the current frequency distribution (profile). For a certain class of these models, the transition matrix of the profile process is analyzed algebraically, leading to surprisingly simple asymptotic results. Furthermore, in a model with after effects, the absorption probabilities are derived.

Citation

Download Citation

Wolfgang Stadje. "Asymptotic behavior of some interactive population flow models." Ann. Appl. Probab. 7 (4) 837 - 854, November 1997. https://doi.org/10.1214/aoap/1043862413

Information

Published: November 1997
First available in Project Euclid: 29 January 2003

zbMATH: 0890.60097
MathSciNet: MR1484786
Digital Object Identifier: 10.1214/aoap/1043862413

Subjects:
Primary: 60K35
Secondary: 60J10 , 60J20 , 90A40

Keywords: absorption probability , interactive Markov chain , Population flow , profile process , stationary distribution

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.7 • No. 4 • November 1997
Back to Top